# SDR P5CA9800903

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON LEFT WING UPPER T/E WING SKIN EXTENSION AT WBL 515, OUTBOARD OF INBOARD AILERON.  CORROSION REMOVED AND AREA REPROTECTED IAW SRM 51-10-01, 51-10-02.
